# SDR SWAA2025121551604

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 33,369 hours, 16,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE BRACKET BROKEN.  R & R BRACKET IAW AMM 25--64-00 SIP.
